# SDR DALA2018021000859

- Difficulty date: February 9, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 43,352 hours, 29,737 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE ON THE FRAME ANGLE BS 1022 BETWEEN LONGERONS 13R TO 14R.  THE CRACK IS 0.250" LONG.   REPAIRED IAW SRM 53-00-06-2R-2, FIG 201.
